Results 1 to 2 of 2

Thread: Risperidone: I'm thinking of doing a prac study involving the drug Risperidone?

  1. Default Risperidone: I'm thinking of doing a prac study involving the drug Risperidone

    I'm a poor grad student in need of cash and I'm thinking of doing a prac study involving the drug Risperidone; in reading about it and its effects I'm very worried. The study requires one dose to be taken once a week for two straight weeks. Could this cause permanent changes in my physical or mental health?


  2. #2
    Join Date
    Apr 2008
    Location
    manila, PH
    Posts
    4,094
    tinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond repute
    tinmuning has a reputation beyond reputetinmuning has a reputation beyond repute
    I'm sure you have read about the drug's side effects and contraindications. By subjecting yourself to the study, you are accepting the fact that you may have side effects from taking the drug. As for long-term effects, there's Tardive Dyskinesia which involves uncontrollable movements of the face, tongue, and other parts of the body. However, the risk of having permanent damage from the drug depends on the length of time the drug was taken. You said that the study requires you to take it for 2 weeks, then I think your chances of getting permanent damage is slim. I'd rather be prepared to deal with the immediate side effects that may affect my everyday functions if I were you. Good luck.


Similar Threads

  1. Do you know anything about the drug Soma?
    By Uh_Leesh_Uh in forum Muscle relaxants
    Replies: 3
    Last Post: 12-16-2008, 11:35 PM
  2. Replies: 1
    Last Post: 11-18-2008, 06:20 PM
  3. Replies: 0
    Last Post: 04-24-2008, 04:19 AM
  4. What do you think of phentermine?
    By Mitchey in forum Losing weight and weight-loss drugs
    Replies: 1
    Last Post: 04-20-2008, 05:19 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Protected by Copyscape CopySentry. Do not copy.